# SDR CALA9701439

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT AFT STOP OF FWD BAG BIN DOOR JAMB OUTER SKIN.  REMOVED AND REPLACED SKIN PER ECRA 5330-02587 AND SRM 51-30-2.
